# SDR RAIA00212342

- Difficulty date: December 4, 2002
- Submitted: December 7, 2002
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 15,504 hours, 16,469 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Propeller
- Part number: B5JFR36C1103DE
- Part serial: 980604
- Condition: Inoperative
- Part time: 12,767 hours, 13,821 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5574-STL- LEFT PROP HEAT FAIL INDICATION. MAINTENANCE REMOVED AND REPLACED LEFT PROPELLER, LK AND OPS CK OK.
